# SDR SWAA2013090619935

- Difficulty date: August 28, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 294.5, BETWEEN STRINGER 9L TO STRINGER 10L.  R&R SHEAR TIE IAW SRM & DRAWING.
